MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSOSTAR NAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSOSTAR NAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D140403
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a pulmonary vein isolation cardiac ablation procedure with an unknown lasso diagnostic catheter and experienced a phrenic nerve palsy.Devices used during the case: - carto3 system (sn (b)(4) / v7.2.40.250), ngen generator (sn (b)(4) ), ngen pump (sn (b)(4).The caller confirmed that no other biosense webster devices have been used.Catheter used during the case: helios star balloon, guides star, and lasso star it was reported that all catheters have been discarded; therefore, no lot numbers could be provided.The bwi representative confirmed that they did not have any issue on the system but it was reported that the patient had a phrenic nerve palsy during the ablation of the right pulmonary vein.The patient is alive.Procedure has been completed.No delay.
 
Additional Manufacturer Narrative
Initial reporter phone : (b)(6).The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
LASSOSTAR NAV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16680012
Report Number2029046-2023-00718
Device Sequence Number7190570
Product Code DRF
UDI-Device Identifier10846835020359
UDI-Public10846835020359
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD140403
Device Catalogue NumberUNK_LASSOSTAR CATHETER
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10.5FR 28MM BALLOON ABLAT CATH; CARTO 3 SYSTEM; GUIDESTAR SHEATH, 14F; NGEN PUMP, EU CONFIGURATION; NGEN RF GENERATOR
Outcome Attributed to Adverse Event Other;
Patient SexUnknown